big trees

Recognize the Heroin Overdose

It is a sad reality that overdoses happen when it comes to drug use. This is because continued drug use leads to tolerance which leads to using more drugs which means an eventual overdose when you take more than your body can handle.

Heroin is a drug that is very accessible and can be cheaply made which means it is a drug that is commonly overdosed on. Heroin addiction can start from the first use, and overdoses are always possible as well considering you are snorting, injecting, or smoking a hazardous and unhealthy drug.

Heroin Overdose Symptoms

It can be too easy to put more of a drug in your body than it can handle. This is what causes an overdose. The body is overloaded on the drug, and it becomes toxic to it. When someone overdoses on heroin, they can stop breathing, and their heartbeat can stop as well. This can start as soon as ten minutes after the heroin has been used.

There are symptoms of potential overdoses, and some of them include:

–    Constipation

–    Difficulty breathing

–    Dry mouth

–    Intense drowsiness or disorientation

–    Spasms in their abdominal region

These are the kind of symptoms that present themselves early on and can be noticed by the user. This can help tell them that they might be headed toward an overdose soon and get them help.

Is A Heroin Overdose Painful?

Pain experience before and after a drug overdose is all too common. This is because flooding your body with a toxic amount of any substance is most likely going to end up causing you pain in the long run.

Naloxone, or Narcan, is a drug often used to reverse the effects of an opiate overdose. This can cause painful symptoms in itself as it kicks the body to start back into gear. Narcan knocks the drugs out of your system immediately which can be painful and confusing.

For some people though the overdose is pleasurable. This is because they are riding a very strong and intense high and don’t realize that their bodies are shutting down. This is not a good thing. They may say it was the best high they ever had, but the after effects are not going to be great. This is why heroin is so addictive – it can put people close to death, and they still say it felt good.

Signs Of A Heroin Overdose

Here are some signs that someone is overdosing on heroin:

–    Blue or purplish skin, nails or lips

–    Choking or gurgling sounds

–    Constricted pupils

–    Delirious and unresponsive even while awake

–    Faint or weak pulse

–    Tongue discoloration

–    Uncontrollable muscle movements

–    Vomiting

It is very common to actually end up dying from a heroin overdose if help is not received in time. This is because the overdose can cause you to stop breathing or your heart to stop beating and after a certain amount of time, there is no coming back from that.